# SDR WX0A070699

- Difficulty date: August 23, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 17946081
- Part serial: 993081
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, BURNING SMELL FROM LEFT PACK AFTER TAKEOFF AND DURING CLIMB.  NOTE:  SMELL WENT AWAY AFTER LEFT PACK TURNED OFF.  MAINTENANCE PERSONNEL REMOVED AND REPLACED WATER SEPARATOR IAW AMM 21-20-02.  PERFORMED OPERATIONAL CHECK AT HIGH POWER ENGINE SETTINGS.  NO BURNT ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
